Original Articles


Published in: Quaestiones Mathematicae
Volume 27, issue 4, 2004 , pages: 431–442
DOI: 10.2989/16073600409486110
Author(s): Kim-Quang Tran


The aim of this paper is to study the categorical topological notion of connectedness in terms of a rather arbitrary class of morphisms in a category. We propose a general approach to the notion both at the morphism and the object levels. We also characterize connectedness by using the notion of openness as recently introduced by Clementino, Giuli and Tholen.

Get new issue alerts for Quaestiones Mathematicae